# SDR DL72W950620

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK, COVE SKIN ATTACH ANGLE CRACKED 2 INCH AT O/B STOP FITTING NR 6 SLAT.  REPAIRED PER MM 57-54-0 PG 816.
